LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » can meds cause petechaie?

 - UBBFriend: Email this page to someone!    
Author Topic: can meds cause petechaie?
randibear
Honored Contributor (10K+ posts)
Member # 11290

Icon 1 posted      Profile for randibear     Send New Private Message       Edit/Delete Post   Reply With Quote 
i've been reading up on my bp meds and it said that diovan can cause petechaie.

so i'm wondering if any of the lyme meds can cause these litle red dots as a side effect.

--------------------
do not look back when the only course is forward

Posts: 12262 | From texas | Registered: Mar 2007  |  IP: Logged | Report this post to a Moderator
joalo
Frequent Contributor (1K+ posts)
Member # 12752

Icon 1 posted      Profile for joalo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Bump.

--------------------
Sick since January 1985. Misdiagnosed for 20 years. Tested CDC positive October 2005. Treating since April 2006.

Posts: 3228 | From Somewhere west of the Mississippi | Registered: Aug 2007  |  IP: Logged | Report this post to a Moderator
ott70
LymeNet Contributor
Member # 18237

Icon 1 posted      Profile for ott70     Send New Private Message       Edit/Delete Post   Reply With Quote 
I believe the meds suppress your platelets which can then cause petechaie.

I developed petechaie for the first time after a round of mepron, zithromax, and lariam -- not sure which ones caused the platelet reduction.

Posts: 194 | From Colorado | Registered: Nov 2008  |  IP: Logged | Report this post to a Moderator
middlesizedpanda
Member
Member # 20676

Icon 1 posted      Profile for middlesizedpanda     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have had a few batches of petechaie. The first happened before I was taking any meds, so in my case I don't think it's med related.

My platelet count is also normal so the doctors always shake their heads and say they don't know why I get them.

Posts: 69 | From UK | Registered: Jun 2009  |  IP: Logged | Report this post to a Moderator
karenl
Frequent Contributor (1K+ posts)
Member # 17753

Icon 1 posted      Profile for karenl     Send New Private Message       Edit/Delete Post   Reply With Quote 
I think the red dots are from cpn and for me some meds cause an increase in red dots as result of die-off.Same for other people on cpnhelp.org.Treatment protocol available.
Posts: 1834 | From US | Registered: Oct 2008  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.